# SDR DLL16954380

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Part number: 1525200105
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV, RUDDER SUPPORT STRUCTURE IS CRACKED, SEEN THROUGH THE LOWER LIGHTENING HOLE.  REPLACED WEB PER LAC DWG 1525200-105.
